Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Felling like something stuck in throat. Took medicine for pharyngitis. Am I having the same again?

Hi doctor My name is Praveena 32 years old.. one year back I have a difficuly with my throat , had a feel that something stuck in my other problems like breathing difficulties and pain...only something is there. So I consulted an ENT specialist and he told me it as pharyngitis ...I took medicine and has gone...but this year last month again comes related to cold and cough fever has gone...but the problem i have a feel that it is wollen..give me an far as i m not unergone any test..thank you to hear from you.
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Praveenji.
Welcome to HCM,
It seems that you are having upper respiratory tract infection, mainly viral.
Take decongestant, analgesic tablet for 2-3 days and you will be alright.
If there is no improvement then itmight be bacterial infection and go for an antibiotic medicine course after advise of your doctor.
Avoid fried, chillies and junk food.
Do listerine or warm water gargling.
Ok and bye.
Answered: Thu, 14 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor